# SDR 2DYA20210417000

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 69,750 hours, 30,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION IT WAS THE SIDE WALL LIGHT AT ROW 36JK INOP. THE LIGHT WAS  REMOVED AND RELAMPED AT ROW 36JKAS PER AMM 33-21-00. OPS CHECK GOOD.
